A Caltech Library Service

On the Stability of Fluid Flows with Spherical Symmetry

Plesset, M. S. (1954) On the Stability of Fluid Flows with Spherical Symmetry. Journal of Applied Physics, 25 (1). pp. 96-98. ISSN 0021-8979. doi:10.1063/1.1721529.

See Usage Policy.


Use this Persistent URL to link to this item:


The conditions for the stability or instability of the interface between two immiscible incompressible fluids in radial motion are deduced. The stability conditions derived by Taylor for the interface of two fluids in plane motion do not apply to spherical flows without significant modifications.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1954 The American Institute of Physics. (Received June 15, 1953) {M.S.P. was a] consultant to Rand Corporation.
Issue or Number:1
Record Number:CaltechAUTHORS:PLEjap54b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9364
Deposited By: Archive Administrator
Deposited On:16 Dec 2007
Last Modified:08 Nov 2021 20:58

Repository Staff Only: item control page